# SDR UPS03141653

- Difficulty date: December 13, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR DAMPNER/EMERGENCY OPERATION CYLINDER NITROGEN BOTTLE READS 0 PSI.  REPLACED DIAPHRAM 10 SHEAR PIN 15 AND O-RINGS 7-8-9 AND RESERVICED MAIN ENTRY DOOR DAMPNER AND EMERGENCY OPERATING CYL PER 52-10-14-3.
